MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; PERIPHERAL CATHETER INSERTION KIT

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5FR X 16CM; PERIPHERAL CATHETER INSERTION KIT
Model Number IPN916372
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an "infusion line tended to kink easily and retain its bend." additional information was received indicating that the procedure was completed after restoring the line to its correct position.No patient injury, adverse clinical consequences, or medical intervention were reported.The patient's condition was reported as fine.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 16CM
Common Device Name
PERIPHERAL CATHETER INSERTION KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25512041
Report Number3006425876-2026-00631
Device Sequence Number10538755
Product Code OWL
UDI-Device Identifier10801902217551
UDI-Public(01)10801902217551(11)260129(17)271125(10)71F26A0688(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN916372
Device Catalogue NumberEU-22854-N
Device Lot Number71F26A0688
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown